| Model Number |
LS1037 |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Separation Problem (4043)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen, vlft10gen ft series energy platformx1 (sn:unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, the jaws did not open correctly before picking up the tissue and became stuck with the tissue caught.At a moment when the jaws of the product could be opened, a seal was made on one of the vessels close to the uterine artery and then an attempt was made to open the clamp and it was not possible.The doctor introduced another device ligasure maryland lf1923 to try to free the jaws from the locked device and it was unsuccessful.At that time, the doctor had to use greater force on the handle to release the product until some of the tissue was torn but it could be controlled by using and sealing with the ligasure maryland.This occurred in the vessels close to the uterine arteries.The device was constantly cleaned.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the jaws were difficult to open and the tissue was sticking.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.